Article: A revision of the American parasitic flies belonging to the genus Belvosia
Add this to your Mendeley library Report an error

Title

A revision of the American parasitic flies belonging to the genus Belvosia

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

73

Series / Issue

Issue: 2729

Pages

1--45

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.73-2729.1

Title

A revision of the American parasitic flies belonging to the genus Belvosia

By

Aldrich, John Merton

Genre

Article

Date of Publication

1928

Original Publication

Proceedings of The United States National Museum

Volume

73

Series / Issue

Issue: 2729

Pages

1--45

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.73-2729.1

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A revision of the American parasitic flies belonging to the genus Belvosia</title>
</titleInfo>
<name>
<namePart>Aldrich, John Merton</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>73</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>45</end>
</extent>
<date>1928</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52409</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52409,
title = {A revision of the American parasitic flies belonging to the genus Belvosia},
journal = {Proceedings of The United States National Museum},
volume = {73},
url = {http://www.biodiversitylibrary.org/part/52409},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Aldrich, John Merton},
year = {1928},
pages = {45},
}

Download EndNote citation

%0 Journal Article
%A Aldrich, John Merton
%D 1928
%T A revision of the American parasitic flies belonging to the genus Belvosia
%J Proceedings of The United States National Museum
%V 73
%U http://www.biodiversitylibrary.org/part/52409
%R 10.5479/si.00963801.73-2729.1